A DEFORMATION OF THE CLASS NUMBER FORMULA OF REAL QUADRATIC FIELDS

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 182
  • Download : 0
For an odd square-free integer n, there exists a polynomial L(n)(x) such that L(n)(x) = square-root phi(n)(sx2) exp (- s' square-root ng(n)(x)) [GRAPHICS] Using the fact that the value of g(n)(1) is related to the class number h(D) of the real quadratic field Q(square-root n) with discriminant D, we deduce a deformation of the class number formula.
Publisher
JAPAN ACAD
Issue Date
1995-04
Language
English
Article Type
Article
Citation

PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.71, no.4, pp.75 - 77

ISSN
0386-2194
URI
http://hdl.handle.net/10203/75509
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0